MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. SPECTRUM WIRELESS BATTERY MODULE

BAXTER INTERNATIONAL INC. SPECTRUM WIRELESS BATTERY MODULE
Model Number 36010
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a spectrum wireless module had improper shutdown during testing in the biomedical service department.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.During functional testing, the reported problem "improper shutdown" was not confirmed.The battery module was tested with a known good pump and no alarms occurred.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The reported condition was not verified.The cause of the condition could not be determined.The battery cell will require replacement per service procedure.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SPECTRUM WIRELESS BATTERY MODULE
Common Device Name
WIRELESS BATTERY MODULE
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park ave
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19623969
Report Number1314492-2024-01997
Device Sequence Number17725993
Product Code FRN
UDI-Device Identifier00085412718378
UDI-Public(01)00085412718378
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36010
Device Catalogue Number36010
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown